# SDR SWIA2025F01423

- Difficulty date: May 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD SPAR WEB HAS TOOLING DAMAGE AT TWO LOCATIONS BETWEEN WS 66 Â€“ 85 (APPROX.) AND ONE LOCATION AT WS 178 (APPROX.)   (C-CHECK RO 10/06/2025)REPAIRED GOUGE DAMAGE TO RH WING INBOARD AND OUTBOARD FRONT SPAR WEBS, 2 EA LOCATIONS BETWEEN WS65.75-WS85.00 (APPROX) AND 1 EA LOCATION AT WS178.00 (APPROX) MHIRJ REO 601R-57-21-3942, REV --, 2025-06-25 AND CRJ200 SRM 51-12-00.WITHIN LIMITS REF MHIRJ REO 601R-57-21-3942, REV --, 2025-06-25. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
